# SDR SWIA2019110646726

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 39,459 hours, 33,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL 9.0 FLOOR SEAT TRACK HAS CORROSION AT VARIOUS FASTENER HOLES. AT FS 364.0 TO FS 409.0.  (C-CHECK) RO: 11/05/2019  THE CORRODED FLOOR SEAT TRACK SECTIONS AT RBL 9.0, F/S 364.0 TO F/S 409 WERE BLENDED, IAW SRM. THE FWD SECTION F/S 364.0 TO F/S 399.0 WAS FOUND TO BE OUT OF LIMITS. THE AFT SECTION F/S 399.0 TO F/S 409 WAS WITHIN LIMITS. A NEW FWD SECTION WAS FABRICATED AND INSTALLED IAW AMM.
